• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Fixed Drug Eruptions?
#1
Hi all,

I don't take 3FPM anymore but each time I went a bit 'hard' on it, as in up to 1g+ in a session, the next day I would wake with a small 50p sized rash on my arm just down from my inner elbow. It isn't painful, can't be felt by running my finger over it, and is more a red discolouration than a 'rash' in the true sense of the word.

I took Phenibut yesterday, in quite a high amount and alas I've woken up with another rash in exactly the same place as the 3FPM ones. It's much less severe although the 3FPM ones weren't really severe as far as a google of 'drug rash' goes.

I searched this up and whilst I couldn't find anything on either compound specifically, it looks like a fixed drug eruption. Strange that this would occur with two completely different compounds however. A quick google of 'Fixed Drug Eruption' in google images can show what I'm talking about, albeit in a FAR less severe manner (you wouldn't notice it just talking to me, it looks like a slight bruise at most).

Has anybody had any experiences with these? Anything to be worried about?

Cheers
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.